# SDR CALA2025040103394

- Difficulty date: March 28, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N24224
- Make and model: Boeing 737824
- Aircraft serial: 28933
- Aircraft time: 79,629 hours, 29,241 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A35219
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALL REPAIR PARTS REF AVO 14374 REV A THIS IS A STEP IN A MAJOR REPAIR, REQUIRES INSPECTION, RII INSTALLED REPAIR PER AVO14374 WITH NO DEVIATIONS TO AVO.  REPAIR WAS INSTALLED USING AVO14374 REV C. ACCOMPLISHED RII REQUIREMENTS FOR FUSELAGE REPAIR IN REF TO AVO14374 REV C PART 3 REPAIR INSTALLATION. SEE PARENT LOG AND ECRA 5310-08545 FOR CONTINUATION OF REPAIR RII REQUIREMENTS MET ON FINALIZED REPAIR, NO FURTHER INSP REQUIRED
